RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2012, Volume 12, Issue 1, Pages 3–7 (Mi isu273)  

Mathematics

Acts and partial acts over semilattices

T. V. Apraksina, M. Yu. Maksimovskiy

Moscow Institute of Electronic Technology, Chair of Higher Mathematics 1

Abstract: We consider the acts and the partial acts over semilattices. We obtain a necessary and sufficient condition to be a partially ordered set $X$ an act over a semilattice. The properties of partial acts are investigated and a sufficient condition is found for the expansion of partial act $X$ over a semilattice $S$ to a full $S$-act.

Key words: act, partially act, semilattice.

Full text: PDF file (240 kB)
References: PDF file   HTML file

UDC: 512.579

Citation: T. V. Apraksina, M. Yu. Maksimovskiy, “Acts and partial acts over semilattices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:1 (2012), 3–7

Citation in format AMSBIB
\Bibitem{AprMak12}
\by T.~V.~Apraksina, M.~Yu.~Maksimovskiy
\paper Acts and partial acts over semilattices
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/isu273}


Linking options:
  • http://mi.mathnet.ru/eng/isu273
  • http://mi.mathnet.ru/eng/isu/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:152
    Full text:62
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019